Alert archive / Idaho / Wind Chill Warnings in 2010

Wind Chill Warning 3, NWS Missoula, MT

December 30, 2010Lemhi County, Idaho

NWS Missoula, MT issued this wind chill warning at Dec 30, 2010, 7:18 PM MST for Lemhi County, Idaho. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 30, 2010, 7:18 PM MST (02:18 UTC)
Expired
Dec 31, 2010, 5:00 AM MST
In force
10 hr
Issued by
NWS Missoula, MT

County Lemhi County, ID

The radar

The Pocatello radar (KSFX), 227 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 00:00Z, 2.3 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 00:00Z on 2010-12-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 00:00Z on 2010-12-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1150 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

811 
WWUS45 KMSO 310218
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
718 PM MST THU DEC 30 2010

IDZ010-311200-
/O.NEW.KMSO.WC.W.0003.101231T0218Z-101231T1200Z/
EASTERN LEMHI COUNTY-
718 PM MST THU DEC 30 2010

...WIND CHILL WARNING IN EFFECT UNTIL 5 AM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT UNTIL 5 AM MST FRIDAY. 

* IMPACTS/TIMING: FALLING TEMPERATURES AND GUSTY NORTH TO
  NORTHEAST WINDS WILL CREATE DANGEROUSLY COLD WIND CHILLS THROUGH
  LATE TONIGHT. WINDS ARE EXPECTED TO RELAX NEAR SUNRISE.

* WIND CHILL VALUES: 20 TO 30 BELOW ZERO.

* LOCATIONS IMPACTED INCLUDE...BANNOCK PASS...HIGHWAY 28 TENDOY 
  TO LONE PINE...HIGHWAY 93 LOST TRAIL PASS TO GIBBONSVILLE...
  LEMHI PASS...SALMON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$
2 follow-up statements
761 
WWUS45 KMSO 310430
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
930 PM MST THU DEC 30 2010

IDZ010-311200-
/O.CON.KMSO.WC.W.0003.000000T0000Z-101231T1200Z/
EASTERN LEMHI COUNTY-
930 PM MST THU DEC 30 2010

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY...

A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY. 

* IMPACTS/TIMING: FALLING TEMPERATURES AND GUSTY NORTH TO
  NORTHEAST WINDS WILL CREATE DANGEROUSLY COLD WIND CHILLS THROUGH
  TONIGHT. WINDS ARE EXPECTED TO RELAX NEAR SUNRISE.

* WIND CHILL VALUES: 20 TO 30 BELOW ZERO.

* LOCATIONS IMPACTED INCLUDE...BANNOCK PASS...HIGHWAY 28 TENDOY 
  TO LONE PINE...HIGHWAY 93 LOST TRAIL PASS TO GIBBONSVILLE...
  LEMHI PASS...SALMON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

MTZ005-311200-
/O.NEW.KMSO.WC.Y.0008.101231T0430Z-101231T1200Z/
MISSOULA/BITTERROOT VALLEYS-
930 PM MST THU DEC 30 2010

...WIND CHILL ADVISORY IN EFFECT UNTIL 5 AM MST FRIDAY FOR...
MISSOULA...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM MST FRIDAY. 

* IMPACTS/TIMING: FALLING TEMPERATURES AND GUSTY EAST WINDS
  THROUGH HELLGATE CANYON WILL CREATE DANGEROUSLY COLD WIND CHILLS
  IN DOWNTOWN MISSOULA THROUGH TONIGHT. WINDS ARE EXPECTED TO
  RELAX NEAR SUNRISE.

* WIND CHILL VALUES: 10 TO 20 BELOW ZERO.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
207 
WWUS45 KMSO 311146
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
446 AM MST FRI DEC 31 2010


IDZ010-311300-
/O.EXP.KMSO.WC.W.0003.000000T0000Z-101231T1200Z/
EASTERN LEMHI COUNTY-
446 AM MST FRI DEC 31 2010

...WIND CHILL WARNING WILL EXPIRE AT 5 AM MST EARLY THIS
MORNING...

THE WIND CHILL WARNING WILL EXPIRE AT 5 AM MST EARLY THIS
MORNING. 

WINDS WILL CONTINUE TO DECREASE THIS MORNING...BRINGING WIND
CHILLS READINGS OUT OF WARNING CRITERIA. THEREFORE...THE WIND
CHILL WARNING HAS BEEN ALLOWED TO EXPIRE. VERY COLD AIR
TEMPERATURES COMBINED EVEN WITH LIGHT WINDS WILL KEEP WIND CHILL
READINGS VERY COLD THROUGH MID MORNING.


$$

MTZ005-311300-
/O.EXP.KMSO.WC.Y.0008.000000T0000Z-101231T1200Z/
MISSOULA/BITTERROOT VALLEYS-
446 AM MST FRI DEC 31 2010

...WIND CHILL ADVISORY WILL EXPIRE AT 5 AM MST EARLY THIS MORNING
FOR...MISSOULA...

THE WIND CHILL ADVISORY WILL EXPIRE AT 5 AM MST EARLY THIS
MORNING. 


$$

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this wind chill warning went out at Dec 30, 2:45 PM MST, 4 hours 33 minutes earlier.

Area forecast discussion, Dec 30, 2:45 PM MST, 4 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
245 PM MST THU DEC 30 2010

...VERY COLD TEMPERATURES ACROSS WESTERN MONTANA AND NORTH CENTRAL
IDAHO FOR TONIGHT AND FRIDAY NIGHT...

.DISCUSSION...

LATE THIS AFTERNOON THROUGH SATURDAY...EAST AND NORTHEASTERLY WINDS
ACROSS WESTERN MONTANA WILL SLOWLY DIMINISH DURING THE REMAINDER OF
TODAY...WITH THE WINDCHILL IMPACT DIMINISHING AS WELL. ARCTIC AIR
WILL SETTLE ACROSS VALLEY LOCATIONS OVERNIGHT...WITH SCATTERED TO
BROKEN MID LEVEL CLOUD COVER ALLOWING TEMPERATURES TO PLUMMET. MANY
VALLEY LOCATIONS NEAR THE CONTINENTAL DIVIDE MAY EXPERIENCE
TEMPERATURES AS LOW AS MINUS 30 DEGREES BY FRIDAY MORNING. LIGHT
NORTHERLY FLOW AND A RELATIVELY WARM FLATHEAD LAKE...SOME LAKE
EFFECT FLURRIES AND LIGHT SNOW ARE POSSIBLE ALONG THE SOUTHERN SHORE
OF THE LAKE...INCLUDING POLSON DURING THE OVERNIGHT TONIGHT.
CONSIDERING THAT HIGH PRESSURE WILL BE PRESENT OVER THE NORTHERN
ROCKIES ON FRIDAY...TEMPERATURES WILL STRUGGLE TO REACH THE SINGLE
DIGITS ABOVE ZERO DURING FRIDAY AFTERNOON. FRIDAY NIGHT THROUGH
SATURDAY MORNING WILL ALSO BE VERY COLD FOR WESTERN MONTANA...WHILE
IT WILL LIKELY THE COLDEST PERIOD FOR NORTH CENTRAL IDAHO DURING THE
NEAR TERM. SATURDAY AFTERNOON TEMPERATURES ARE EXPECTED TO WARM
SLIGHTLY OVER THOSE ON FRIDAY.

SATURDAY NIGHT THERE WILL BE A NORTHWEST FLOW OVER WESTERN MONTANA
AND NORTH CENTRAL IDAHO. A DISTURBANCE WILL MOVE ACROSS CENTRAL
MONTANA SUNDAY AFTERNOON AND NIGHT WHICH COULD BRING A FEW SHOWERS
TO WESTERN MONTANA...ESPECIALLY TO NORTHWEST MONTANA AND ALONG THE
CONTINENTAL DIVIDE. MONDAY AND TUESDAY WILL SEE A WEAK RIDGE OF
HIGH PRESSURE MOVE OVER IDAHO...BRINGING LESS CLOUDS AND
DECREASING CHANCE OF PRECIPITATION. BY THURSDAY ANOTHER PACIFIC
WEATHER SYSTEM WILL BE MOVING TOWARD WESTERN MONTANA...AND
SPREADING SOME SNOW IN FROM THE WEST.

&&

.AVIATION...FLYING CONDITIONS WILL IMPROVE DURING THE NEXT 24
HOURS...AS THE PREVIOUS STORM SYSTEM MOVES EAST OF THE NORTHERN
ROCKIES. SNOW WILL BE MOSTLY TERRAIN BASED AND SLOWLY DIMINISH
THROUGHOUT THE REMAINDER OF TODAY. MUCH OF THE VISIBILITY AND LOW
CEILINGS CONCERNS WILL BE DUE TO SNOW AND MOST CONCENTRATED ALONG
THE CONTINENTAL DIVIDE. THE AMOUNT OBSCURED TERRAIN WILL DECREASE
DURING THIS TIME ALSO. NORTHEASTERLY WINDS AT KGPI WILL REMAIN
FAIRLY CONSTANT THROUGH THIS EVENING AND DIMINISH SIGNIFICANTLY
AFTER SUNSET.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...NONE.
ID...NONE.
&&

SHORT TERM...ZUMPFE
LONG TERM....KOLATA
AVIATION...ZUMPFE

In the hours before

Local storm report, Dec 30, 4:47 PM MST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MISSOULA MT
447 PM MST THU DEC 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HEAVY SNOW       3 SW OVANDO             46.99N 113.18W
12/29/2010  M8.0 INCH        POWELL             MT   TRAINED SPOTTER

0110 PM     HEAVY SNOW       POLSON                  47.69N 114.16W
12/29/2010  U0.0 INCH        LAKE               MT   LAW ENFORCEMENT

            SEVERE DRIVING CONDITIONS DECLARED FOR THE MISSION VALLEY
            DUE TO HEAVY SNOW, BLOWING SNOW, AND NUMEROUS ACCIDENTS
            DUE TO ICY ROADS.

0145 PM     HEAVY SNOW       6 NE HERON              48.12N 115.86W
12/29/2010  M16.5 INCH       SANDERS            MT   TRAINED SPOTTER

0200 PM     HEAVY SNOW       PIERCE                  46.49N 115.80W
12/29/2010  M8.0 INCH        CLEARWATER         ID   EMERGENCY MNGR

            IN ADDITION, BLIZZARD CONDITIONS WERE REPORTED FOR ABOUT
            2 TO 3 HOURS BETWEEN 1PM AND 4PM.

0230 PM     HEAVY SNOW       MISSOULA                46.87N 113.99W
12/29/2010  U0.0 INCH        MISSOULA           MT   LAW ENFORCEMENT

            EMERGENCY TRAVEL ONLY ISSUED FOR THE CITY OF MISSOULA DUE
            TO SNOW, BLOWING SNOW, AND ICY ROAD CONDITIONS WITH
            NUMEROUS ACCIDENTS ACCROSS THE AREA.

0400 PM     HEAVY SNOW       POLSON                  47.69N 114.16W
12/29/2010  M13.0 INCH       LAKE               MT   CO-OP OBSERVER

0400 PM     HEAVY SNOW       POTOMAC                 46.88N 113.58W
12/29/2010  M12.0 INCH       MISSOULA           MT   TRAINED SPOTTER

0500 PM     HEAVY SNOW       KILA                    48.12N 114.46W
12/29/2010  M12.0 INCH       FLATHEAD           MT   TRAINED SPOTTER

0500 PM     HEAVY SNOW       30 SSE LIBBY            47.99N 115.31W
12/29/2010  M9.0 INCH        LINCOLN            MT   CO-OP OBSERVER

0515 PM     HEAVY SNOW       2 NE AHSAHKA            46.52N 116.29W
12/29/2010  M10.0 INCH       CLEARWATER         ID   TRAINED SPOTTER

0530 PM     HEAVY SNOW       HERON                   48.06N 115.96W
12/29/2010  M15.5 INCH       SANDERS            MT   CO-OP OBSERVER

0530 PM     HEAVY SNOW       6 NE OROFINO            46.54N 116.16W
12/29/2010  M10.0 INCH       CLEARWATER         ID   TRAINED SPOTTER

            10 INCHES FELL IN THE LAST 12 HOURS. 24 INCHES FELL SINCE
            9PM MONDAY EVENING

0530 PM     HEAVY SNOW       LIBBY                   48.39N 115.56W
12/29/2010  E8.0 INCH        LINCOLN            MT   LAW ENFORCEMENT

0530 PM     HEAVY SNOW       10 NW THOMPSON FALLS    47.70N 115.50W
12/29/2010  M8.0 INCH        SANDERS            MT   TRAINED SPOTTER

0530 PM     HEAVY SNOW       MARION                  48.11N 114.66W
12/29/2010  M8.0 INCH        FLATHEAD           MT   TRAINED SPOTTER

0615 PM     HEAVY SNOW       TROUT CREEK             47.84N 115.60W
12/29/2010  M8.0 INCH        SANDERS            MT   TRAINED SPOTTER

0615 PM     HEAVY SNOW       2 NNW DE BORGIA         47.40N 115.36W
12/29/2010  M12.0 INCH       MINERAL            MT   TRAINED SPOTTER

0700 PM     HEAVY SNOW       SEELEY LAKE             47.18N 113.48W
12/29/2010  M6.0 INCH        MISSOULA           MT   TRAINED SPOTTER

0700 PM     HEAVY SNOW       7 N SEELEY LAKE         47.28N 113.48W
12/29/2010  M15.0 INCH       MISSOULA           MT   TRAINED SPOTTER

0800 PM     HEAVY SNOW       1 E PABLO               47.60N 114.10W
12/29/2010  M12.5 INCH       LAKE               MT   TRAINED SPOTTER

0830 PM     HEAVY SNOW       7 E MISSOULA            46.87N 113.84W
12/29/2010  E24.0 INCH       MISSOULA           MT   TRAINED SPOTTER

0845 PM     HEAVY SNOW       8 W BONNER              46.87N 114.03W
12/29/2010  M26.0 INCH       MISSOULA           MT   TRAINED SPOTTER

0845 PM     HEAVY SNOW       4 NW CLINTON            46.81N 113.77W
12/29/2010  M20.0 INCH       MISSOULA           MT   TRAINED SPOTTER

0900 PM     HEAVY SNOW       5 E MISSOULA            46.87N 113.89W
12/29/2010  M10.0 INCH       MISSOULA           MT   TRAINED SPOTTER

0200 PM     HEAVY SNOW       ELK RIVER               46.78N 116.18W
12/30/2010  E12.0 INCH       CLEARWATER         ID   PARK/FOREST SRVC

0216 PM     HEAVY SNOW       2 SW WEIPPE             46.36N 115.97W
12/30/2010  M8.0 INCH        CLEARWATER         ID   TRAINED SPOTTER

&&

PALLISTE
Local storm report, Dec 30, 5:38 PM MST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MISSOULA MT
538 PM MST THU DEC 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HEAVY SNOW       3 SW OVANDO             46.99N 113.18W
12/29/2010  M8.0 INCH        POWELL             MT   TRAINED SPOTTER

0110 PM     HEAVY SNOW       POLSON                  47.69N 114.16W
12/29/2010  U0.0 INCH        LAKE               MT   LAW ENFORCEMENT

            SEVERE DRIVING CONDITIONS DECLARED FOR THE MISSION VALLEY
            DUE TO HEAVY SNOW, BLOWING SNOW, AND NUMEROUS ACCIDENTS
            DUE TO ICY ROADS.

0145 PM     HEAVY SNOW       6 NE HERON              48.12N 115.86W
12/29/2010  M16.5 INCH       SANDERS            MT   TRAINED SPOTTER

0200 PM     HEAVY SNOW       PIERCE                  46.49N 115.80W
12/29/2010  M8.0 INCH        CLEARWATER         ID   EMERGENCY MNGR

            IN ADDITION, BLIZZARD CONDITIONS WERE REPORTED FOR ABOUT
            2 TO 3 HOURS BETWEEN 1PM AND 4PM.

0230 PM     HEAVY SNOW       MISSOULA                46.87N 113.99W
12/29/2010  U0.0 INCH        MISSOULA           MT   LAW ENFORCEMENT

            EMERGENCY TRAVEL ONLY ISSUED FOR THE CITY OF MISSOULA DUE
            TO SNOW, BLOWING SNOW, AND ICY ROAD CONDITIONS WITH
            NUMEROUS ACCIDENTS ACCROSS THE AREA.

0400 PM     HEAVY SNOW       POTOMAC                 46.88N 113.58W
12/29/2010  M12.0 INCH       MISSOULA           MT   TRAINED SPOTTER

0400 PM     HEAVY SNOW       POLSON                  47.69N 114.16W
12/29/2010  M13.0 INCH       LAKE               MT   CO-OP OBSERVER

            23 INCHES FELL IN 48 HOURS BETWEEN 4PM DEC. 28TH AND 4PM
            DEC. 30TH

0500 PM     HEAVY SNOW       KILA                    48.12N 114.46W
12/29/2010  M12.0 INCH       FLATHEAD           MT   TRAINED SPOTTER

0500 PM     HEAVY SNOW       30 SSE LIBBY            47.99N 115.31W
12/29/2010  M9.0 INCH        LINCOLN            MT   CO-OP OBSERVER

0515 PM     HEAVY SNOW       2 NE AHSAHKA            46.52N 116.29W
12/29/2010  M10.0 INCH       CLEARWATER         ID   TRAINED SPOTTER

0530 PM     HEAVY SNOW       LIBBY                   48.39N 115.56W
12/29/2010  E8.0 INCH        LINCOLN            MT   LAW ENFORCEMENT

0530 PM     HEAVY SNOW       HERON                   48.06N 115.96W
12/29/2010  M15.5 INCH       SANDERS            MT   CO-OP OBSERVER

0530 PM     HEAVY SNOW       MARION                  48.11N 114.66W
12/29/2010  M8.0 INCH        FLATHEAD           MT   TRAINED SPOTTER

0530 PM     HEAVY SNOW       10 NW THOMPSON FALLS    47.70N 115.50W
12/29/2010  M8.0 INCH        SANDERS            MT   TRAINED SPOTTER

0530 PM     HEAVY SNOW       6 NE OROFINO            46.54N 116.16W
12/29/2010  M10.0 INCH       CLEARWATER         ID   TRAINED SPOTTER

            10 INCHES FELL IN THE LAST 12 HOURS. 24 INCHES FELL SINCE
            9PM MONDAY EVENING

0615 PM     HEAVY SNOW       2 NNW DE BORGIA         47.40N 115.36W
12/29/2010  M12.0 INCH       MINERAL            MT   TRAINED SPOTTER

0615 PM     HEAVY SNOW       TROUT CREEK             47.84N 115.60W
12/29/2010  M8.0 INCH        SANDERS            MT   TRAINED SPOTTER

0700 PM     HEAVY SNOW       SEELEY LAKE             47.18N 113.48W
12/29/2010  M6.0 INCH        MISSOULA           MT   TRAINED SPOTTER

0700 PM     HEAVY SNOW       7 N SEELEY LAKE         47.28N 113.48W
12/29/2010  M15.0 INCH       MISSOULA           MT   TRAINED SPOTTER

0800 PM     HEAVY SNOW       1 E PABLO               47.60N 114.10W
12/29/2010  M12.5 INCH       LAKE               MT   TRAINED SPOTTER

0830 PM     HEAVY SNOW       2 N BONNER              46.90N 113.86W
12/29/2010  E24.0 INCH       MISSOULA           MT   TRAINED SPOTTER

0845 PM     HEAVY SNOW       8 ENE BONNER            46.92N 113.71W
12/29/2010  M26.0 INCH       MISSOULA           MT   TRAINED SPOTTER

0845 PM     HEAVY SNOW       4 NW CLINTON            46.81N 113.77W
12/29/2010  M20.0 INCH       MISSOULA           MT   TRAINED SPOTTER

0900 PM     HEAVY SNOW       5 E MISSOULA            46.87N 113.89W
12/29/2010  M10.0 INCH       MISSOULA           MT   TRAINED SPOTTER

0900 PM     HEAVY SNOW       3 NE MISSOULA           46.90N 113.95W
12/29/2010  M10.0 INCH       MISSOULA           MT   NWS EMPLOYEE

            RATTLESNAKE AREA

0200 PM     HEAVY SNOW       ELK RIVER               46.78N 116.18W
12/30/2010  E12.0 INCH       CLEARWATER         ID   PARK/FOREST SRVC

0216 PM     HEAVY SNOW       2 SW WEIPPE             46.36N 115.97W
12/30/2010  M8.0 INCH        CLEARWATER         ID   TRAINED SPOTTER

&&

PALLISTE

Nearby

Wind Chill Warnings in Idaho, 2010Every wind chill warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.